Let X be a complex projective smooth surface endowed with an ample line bundle L, which is spanned by its global sections. Pairs (X,L) as above are classified under the assumption that X is not birationally ruled and that g(L)=4. The result is obtained by combining the geometry of the finite morphism associated to |L| with the abstract structure of X.

Complex projective surfaces of nonnegative Kodaira dimension polarized by an ample and spanned line bundle of genus four / A. Lanteri, M. Palleschi. - In: INDIANA UNIVERSITY MATHEMATICS JOURNAL. - ISSN 0022-2518. - 39:1(1990), pp. 85-104.

Complex projective surfaces of nonnegative Kodaira dimension polarized by an ample and spanned line bundle of genus four

A. Lanteri
Primo
;
M. Palleschi
Ultimo
1990

Abstract

Let X be a complex projective smooth surface endowed with an ample line bundle L, which is spanned by its global sections. Pairs (X,L) as above are classified under the assumption that X is not birationally ruled and that g(L)=4. The result is obtained by combining the geometry of the finite morphism associated to |L| with the abstract structure of X.
complex projective surface; ample and spanned line bundle; sectional genus; classification
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/186852
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact